Fuzzy variables. (English) Zbl 0383.03038


03E72 Theory of fuzzy sets, etc.
Full Text: DOI


[1] Bellman, R.; Kalaba, R.; Zadeh, L. A., Abstraction and pattern classification, J. Math. Anal. Appl., 13, 1-7 (1966) · Zbl 0134.15305
[2] Choquet, G., (Lectures on Analysis, Vol. I (1969), Benjamin: Benjamin New York)
[3] Forte, B., Measures of information: The general axiomatic theory, Rev. Inf. Rech. Oper., 3, R.2., 63-90 (1969) · Zbl 0192.56001
[4] Goguen, J. A., \(L\)-fuzzy Sets, J. Math. Anal. Appl., 18, 145-174 (1967) · Zbl 0145.24404
[5] Kaufmann, A., (Introduction to the Theory of Fuzzy Subsets, Vol. I (1975), Academic Press: Academic Press New York), translated from the original French edition, 1973
[6] Krickeberg, K., Probability Theory (1965), Addison Wesley: Addison Wesley Reading, MA · Zbl 0154.18507
[7] Zadeh, L. A., Fuzzy sets, Information and Control, 8, 338-353 (1965) · Zbl 0139.24606
[8] Zadeh, L. A., The concept of a linguistic variable and its application to approximate reasoning, Information Sci., 8, 199-251 (1975) · Zbl 0397.68071
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.